I have never recovered the digestion after the Antibiotics . I was a person that having diarrhea or constipation was rare for me. After the antibiotcs, I developed a severe diarrhea and my bm never recovered. Slowly, I have been loosing my digestion and have large amount of stools with undigested visible food. I have intestinal cramps and noises. If try to eat normal, the intestinal cramps get worse, get diarrhea , and the intestinal sounds get worse. I have no doubt the Antibiotics cause severe intestinal candidiasis. My tongue was totally white and I got candida in my UT after the Antibiotics too. The problem with it is the fungal form of candida has a very fast reproduction rate, and one time it has mutated, it is almost impossible to stop it. The fungus cause many problems but the most severe is leaky gut. Leaky gut is what cause food allergy , gluten intolerance, etc. Anyway, I will get another pancreas sonogram ( ultrasound ) and will try to get another Celiac blood panel again. I may developed Celiac. If the villi is damaged, there isn't digestion. An exocrine pancreatic problem also cause it. But, I was normal before the antibiotics so, I can not think too much about it. I had an abdominal ultrasound and CT scam which were negative as well as intestinal biopsy and celiac blood panel. The only test that showed a positive for Gluten intolerance was one in stool done by Enterolab. Some people believe in them, other not. I really think candida can cause disaster in the intestines and trigger Celiac, thyroid problems and many things. The problem is this infection is almost incurable. I see people battling it for years without considerable results.